Finding a subdivision of a prescribed digraph of order 4 - Archive ouverte HAL Access content directly
Journal Articles Journal of Graph Theory Year : 2018

Finding a subdivision of a prescribed digraph of order 4

(1) , (2) , (3)
1
2
3

Abstract

The problem of when a given digraph contains a subdivision of a fixed digraph F is considered. Bang-Jensen et al. [2] laid out foundations for approaching this problem from the algorith-mic point of view. In this paper we give further support to several open conjectures and speculations about algorithmic complexity of finding F-subdivisions. In particular, up to 5 exceptions, we completely classify for which 4-vertex digraphs F , the F-subdivision problem is polynomial-time solvable and for which it is NP-complete. While all NP-hardness proofs are made by reduction from some version of the 2-linkage problem in digraphs, some of the polynomial-time solvable cases involve relatively complicated algorithms.
Fichier principal
Vignette du fichier
revised1_JGT.pdf (430.84 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01711403 , version 1 (17-02-2018)

Identifiers

Cite

Frédéric Havet, Ana Karolinna Maia de Oliviera, Bojan Mohar. Finding a subdivision of a prescribed digraph of order 4. Journal of Graph Theory, 2018, 87 (4), pp.536-560. ⟨10.1002/jgt.22174⟩. ⟨hal-01711403⟩
128 View
117 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More